Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lariam and sustiva interaction
Mar 14, 2008

Hello. I am an italian HIV positive woman. I am going to Madagascar and it is suggested a prophylaxy against malaria. I am on epivir-videx-sustiva therapy. I am wondering if lariam (that can cause dizziness and nightmares, which is similar to sustiva) can increase the side-effects of sustiva itself. Thank you. Rosa

Response from Dr. Henry

Should be OK to use mefloquine (lariam) with efavirenz. I have had a number or patients do OK when using those drugs together though common sense is important since mefloquine can rarely trigger central nervous system side effects. KH



Previous
skin rash
Next
Allergy, pls HELP!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement